# SDR DALA1122519005

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 50,528 hours, 37,193 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY LIGHTING INOPERATIVE AT ROW 27DE.  MAINTENANCE FOUND AND REPAIRED BROKEN WIRE. OPERATION CHECKS GOOD.  AIRCRAFT OKAY FOR SERVICE.
